# SDR DALA2023091507583

- Difficulty date: September 11, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 109,026 hours, 16,141 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 FOUND L2 DOOR ARMED LIGHT ON / FLICKERING WHEN DOOR WAS VERIFIED DISARMED. CORRECTIVE ACTION: ADJ. DOOR SENSOR S204 REF B767-300 AMM 52-71. OPS CKS GOOD. MEL AND PLACARDS REMOVED. (4511891)
